Couldn't find what you looking for?

TRY OUR SEARCH!

Greetings, I have just had my third day of really bad abdo pain which comes on later in the day and is so painful I feel nauseated and break into a sweat. Last period very clotty and otherwise like diluted watery blood. Around ovulation now and pain feels a bit like bad period pain with pressure in rectum, lower back pain radiating into hips with bloating. Never experienced this intensity before. Ibuprofen and heat have helped but I thought I may end up at ED for a minute there. urge to pass faeces but doesn't help that much when I do. What on earth? I am never constipated, more diahorrea esp with anxiety and stress. up to five instant coffees most days - weak). Used to take pill with no period probs, then anorexia and bulimia and now no pill and period pain. Any diagnoses highly likely? Please help. Thanks, Sarah

Loading...

Hi Sarah

You are typically experiencing after effects of going off the pill. Let me list some info for you -

Hormones in your pill, patch, or ring has been delivering leave your body within five days, after which you might experience surprising symptoms — even some that mimic pregnancy. No need to worry — these are just your body's way of catching up with natural cycle changes that were suppressed by birth control. Here's the scoop on symptoms you'll likely encounter over the next couple months.

Pimple problems are common after going off birth control for a few reasons:   

The pill, patch, or ring is no longer pumping your body with estrogen, a hormone that combats oily skin, which is why the pill is often prescribed to treat acne.   

Stopping birth control boosts your levels of testosterone, a hormone that causes breakouts.   

Returning to your natural cycle means your hormones are constantly in flux, and your finicky skin responds with zits.

Erratic emotions, breast tenderness, cramping, back pain, increased libido, spotting, heightened sense of smell.

Eat well, sleep well, if you are constipated - take over the counter medication for clean bowels. However if your symptoms detiorate any further or unbearable, suggest you visit a doctor. Good luck

Reply

Loading...